Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Lenhard L. Ng, Professor

Lenhard L. Ng
Contact Info:
Office Location:  231
Office Phone:  (919) 660-6972
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~ng/

Teaching (Fall 2016):

  • MATH 89S.02, FIRST-YEAR SEMINAR (TOP) Synopsis
    Physics 205, WF 03:05 PM-04:20 PM
  • MATH 431.02, ADVANCED CALCULUS I Synopsis
    Physics 259, WF 01:25 PM-02:40 PM
Education:

Ph.D.Massachusetts Institute of Technology2001
ABHarvard University1996
Specialties:

Geometry
Topology
Research Interests: Symplectic geometry, Low dimensional topology, Contact geometry, Knot theory, Holomorphic curves

Keywords:

Symplectic geometry • Low dimensional topology • Contact geometry • Knot theory • Holomorphic curves

Curriculum Vitae
Current Ph.D. Students   (Former Students)

Postdocs Mentored

  • Christopher Cornwell (2011 - 2014)  
  • Daniel Rutherford (2008 - 2011)  
Undergraduate Research Supervised

  • Alexandru Milu (2014 - 2015)  
  • Alexandru Milu (May 12, 2014 - June 27, 2014)  
  • Wutichai Chongchitmate (2009 - 2010)  
  • Tirasan Khandhawit (2007 - 2008)  
Recent Publications   (More Publications)

  1. C. Cornwell, L. Ng, and S. Sivek, Obstructions to Lagrangian concordance, Algebraic & Geometric Topology (Accepted, 2015) [arXiv:1411.1364]
  2. L. Ng, D. Rutherford, V. Shende, S. Sivek, and E. Zaslow, Augmentations are sheaves (Submitted, 2015) [arXiv:1502.04939]
  3. L. Ng, D. Rutherford, V. Shende, and S. Sivek, The cardinality of the augmentation category of a Legendrian link (Submitted, 2015) [arXiv:1511.06724]
  4. R Lipshitz, L Ng and S Sarkar, On transverse invariants from Khovanov homology, Quantum Topology, vol. 6 no. 3 (2015), pp. 475-513, ISSN 1663-487X [doi]
  5. T Ekholm and L Ng, Legendrian contact homology in the boundary of a subcritical weinstein 4-Manifold, Journal of Differential Geometry, vol. 101 no. 1 (2015), pp. 67-157, ISSN 0022-040X  [abs]
Recent Grant Support

  • Knots and contact topology through holomorphic curves, National Science Foundation, DMS-1406371, 2014/09-2017/08.      
  • Simons Foundation Fellowship, Simons Foundation, 341289, 2015/07-2016/06.      
  • CAREER: Symplectic Field Theory and Low-Dimensional Topology, National Science Foundation, 0846346, 2009/09-2015/08.      
Conferences Organized

  • Organizer : 27th Annual Geometry Festival. April 27, 2012 - April 29, 2012, Organizer : 27th Annual Geometry Festival, April 27, 2012 - April 29, 2012  
  • Organizer, workshop "Cyclic homology and symplectic topology". November 2009, Organizer, workshop "Cyclic homology and symplectic topology", November, 2009  
  • Organizer, workshop "Algebraic structures in the theory of holomorphic curves". November 2009, Organizer, workshop "Algebraic structures in the theory of holomorphic curves", November, 2009  

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320